# SDR FDEA201003251001

- Difficulty date: March 25, 2010
- Submitted: March 25, 2010
- Operation: Air carrier
- Aircraft: N904FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Aircraft time: 53,423 hours, 21,903 cycles
- Engine: Rroyce RB211*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Bs 1280 S10-11r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT BS 1280, S10R-S11R, FLANGE IS GOUGED.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07, FIG 101, DETAIL 2, P.103. REMOVED AND INSTALLED NEW FRAME SECTION, AND 2EA.  CHANNELS, AT BS 1280, S10R TO S11R IAW SRM 51-40-02 / 53-00-07, FIG 202, P.201-206.  REPAIR PARTS FABRICATED ON TRAVELERS T10/833037, T10/833036, T10/833035.  MAJOR REPAIR.
